RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 2, Pages 59–61 (Mi mz2140)  

This article is cited in 1 scientific paper (total in 2 paper)

The refinement of a constant in the density theorem

S. A. Gritsenko

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:2, 142–143

Bibliographic databases:

UDC: 511
Received: 20.09.1993

Citation: S. A. Gritsenko, “The refinement of a constant in the density theorem”, Mat. Zametki, 55:2 (1994), 59–61; Math. Notes, 55:2 (1994), 142–143

Citation in format AMSBIB
\Bibitem{Gri94}
\by S.~A.~Gritsenko
\paper The refinement of a constant in the density theorem
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 2
\pages 59--61
\mathnet{http://mi.mathnet.ru/mz2140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275318}
\zmath{https://zbmath.org/?q=an:0830.11033}
\elib{http://elibrary.ru/item.asp?id=12744291}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 2
\pages 142--143
\crossref{https://doi.org/10.1007/BF02113292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500022}


Linking options:
  • http://mi.mathnet.ru/eng/mz2140
  • http://mi.mathnet.ru/eng/mz/v55/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Chubarikov, N. M. Dobrovolskii, “Yubilei Chebyshevskogo sbornika”, Chebyshevskii sb., 17:4 (2016), 5–10  mathnet  crossref  elib
    2. A. P. Naumenko, “O nekotorykh nelineinykh diofantovykh neravenstvakh s prostymi chislami”, Matem. zametki, 105:6 (2019), 943–948  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:75
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020